It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-20-2012, 08:43 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 3
SugarHiccup HB User
Unhappy BP and addiction .. plus more

I was diagnosed BP ab out 4 years ago. I am on a good coctail of Depakote, xanex, Prozac and Respridol. I feel like I have a pretty good handle on my day to day living then I had to have my gallbladder removed. They put me on Norco. After that Norco ran out, I saw my GP complaining of joint pain and still having gut pain, then after a colonoscopy I was diagnosed with Colitis, and then more Norco because I could no longer take any anti-inflamitory medication due to the meds for the colitis. So thats about 3 months solid on six norco a day plus my regular meds. Now, I have run out of norco early I cant refill for a week and I am a mess, I spent yesterday crying in my office over a sad song on the radio . The feeling passed quickly but it was there and I recognized it. Was it withdrall? My depression coming back? Me on the way to a mood swing that I can't stop? I feel helpless. My body hurts, my mind is spinning. I dont know what to do. I'm keeping up with things mainly because my husband wont let me call out of work every day or I would be fired so I write this from my office hoping I wont get caught. Any help or words of advice would be greatly appreciated.

 
Reply With Quote
Old 09-26-2012, 12:57 PM   #2
Newbie
(female)
 
Join Date: Sep 2012
Location: DC
Posts: 6
fightingmybrain HB User
Re: BP and addiction .. plus more

Hi Sugar,
I can sooo relate to what your'e going through. I went to rehab for cocaine addiction a year and a half ago and any time I have a craving, feeling, sad, need some company, anything, I go to an NA meeting. I don't believe all the God stuff and I certainly don't totally flow with the whole NA AA philosophy but I will tell you that you will get support, love, and honest help and advice about how to deal with subs. abuse issues like cravings, pain and everything in between. I hope you find the help you need and realize that you are never alone. Your emotional and physical health always come first, the job comes later

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-27-2012, 04:17 PM   #3
Newbie
(female)
 
Join Date: Sep 2012
Posts: 3
SugarHiccup HB User
Re: BP and addiction .. plus more

Thanks for the responce. I got a handle on it. It was a bad withdrall. I have no choice but to be on the pain medication because of my other issues but I can limit how much I take. I put 3 in my pill case where I keep all my other meds and I get 3 a day. Thats it. I have to be a grown up about this whole thing.
__________________
Mother is the name for God on the lips and hearts of children, do you understand? - The Crow

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!